# SDR 95ZZZX3229

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6465T
- Make and model: Cessna R182
- Aircraft serial: R18202033
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 9881141
- Condition: Seized
- Location: Powerpack
- Part time: 1,205 hours
- Component: 98811241
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LANDING GEAR WOULD NOT DOWN AND LOCK UNDER ITS OWN POWER.  DOWN AND LOCK WAS ACCOMPLISHED BY EMERGENCY HAND PUMP EXTENSION.  DISASSEMBLY AND INSPECTION OF POWERPACK ASSY FOUND MOTOR SEIZED.  DISASSEMBLY AND INSPECTION OF MOTOR FOUND CARBON BRUSH ELEMENTS DETERIORATED AND BROKEN.  THE LARGER BROKEN OFF BRUSH PIECES WERE FOUND JAMMING THE ARMATURE WHICH WAS THE CAUSE OF THE MOTOR SEIZURE.  RE-ASSEMBLED POWERPACK WITH NEW MOTOR.  RETRACTION TEST ACCEPTABLE.
